# SDR REXA2021032400175

- Difficulty date: March 13, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 32,084 hours, 30,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS484 I/B O/B CLIP ARE CRACKED 	REMOVED AND REPLACED LH CLIP AT FS 484 IAW CRJ 200 SRM 51-42-21
